# SDR UPS08851471

- Difficulty date: December 30, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT HORIZ STAB 2ND FROM AFT MOVEABLE FAIRING ATTACH "H" ANGLE BROKEN.  REMOVED, FABRICATED, AND INSTALLED "H" ANGLE ON RIGHT HORIZ STAB 2ND FROM AFT MOVEABLE FAIRING IAW SRM 51-01-21-0, AND DWG 3702408.
